# SDR DL72S020367

- Difficulty date: February 24, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 68,462 hours, 51,708 cycles
- System (JASC): 3150 · Central Warning
- Part: Audio Panel
- Condition: Inoperative
- Location: Equipment Center
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 110 KNOTS DUE TO COCKPIT BELL/CHIME THAT SOUNDED TWICE DURING TAKEOFF ROLL.  CHIME SOUNDED LIKE FLIGHT ATTENTION CALL CHIME.  REMOVED AND REPLACED AUDIO ASSEMBLY UNIT, OPERATIONAL CHECK NORMAL.  ALSO CLEANED CONTACTS ON FORWARD FLIGHT ATTENTION PANEL CAPONENTS CALL SWITCH.
